advertisement
Question
Posted by: amy | 2010/10/25

septogard

Hi Doc

I''m on Septogard (a natural antibiotic) and I''m just wondering if this will have an influence on my pill (minesse)??

I don''t use any other contraceptive method?

Thanks
Amy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This isn't really an antibiotic but, like most naturopathic medications, it probably has not been tested for effects on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

9
Our users say:
Posted by: Lola | 2016/07/17

Can diabetics use septogard?

Reply to Lola
Posted by: marie | 2015/05/23

can i take septogaurd its to early to tell if im pregnant?

Reply to marie
Posted by: siza | 2015/04/05

I have started taking septogard 3days ago after having a pain below ma scapulae and the same day late period started what. Causes that?

Reply to siza
Posted by: worried | 2015/04/05

Hi de I have taken a septogard after having a pain below ma scapulae so now am bleeding like am on period and is not long I finished it is the any problem? Can I continue taking it?

Reply to worried
Posted by: Sherry | 2014/06/05

I fully recommend Septogard. I have had a red and painful inner eye for 3 years, an arthritic shoulder and sinus problems. I was relieved to find Septogard on the shelf on the medical shelf at such an affordable price with no side affects to my health. Needless to say all of my concerns were met, only my shoulder still hurts a little but its much better than before. Thank You for a great product

Reply to Sherry
Posted by: Aleck | 2014/02/13

I've got a drop and i was given Septogard

Reply to Aleck
Posted by: William | 2013/12/07

I`ve been taking Septogard for a week, 2 tablets, 3 times a day. I am now sitting with a bloated tummy. It`s very uncomfortable, What is it that causes that. On the slip in the can, it says there are no side effects..... I`d say a bloated tummy is a big side effect. Something similar to when I eat grainy foods, like rye or brown bread. Can you help me out here. I have an Absis on my gum. I was told this would be the best to take. For an immune booster yes, but bloated tummy. I`m very worried..... Please help.

Reply to William
Posted by: gynaedoc | 2010/10/26

This isn't really an antibiotic but, like most naturopathic medications, it probably has not been tested for effects on the Pill.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/10/26

This isn't really an antibiotic but, like most naturopathic medications, it probably has not been tested for effects on the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement